# SDR SWIA2020090252193

- Difficulty date: July 20, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017351
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 FWD J ANGLE IS CORRODED.  C-CHECK RO 8/29/2020.  REMOVED CORRODED FORWARD FLOOR ANGLE ( "J" ANGLE), AND REPLACED WITH NEW P/N 600-34017-351 IAW CRJ-200 SRM.
